Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 71, NWS Binghamton, NY

June 30, 2017Lackawanna County, Wyoming County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 30, 2017, 3:00 PM EDT for Lackawanna County, Wyoming County, Pennsylvania. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2017, 3:00 PM EDT (19:00 UTC)
Expired
Jun 30, 2017, 3:45 PM EDT
In force
45 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Lackawanna County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 83 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:41 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

738 
WUUS51 KBGM 301900
SVRBGM
PAC069-131-301945-
/O.NEW.KBGM.SV.W.0071.170630T1900Z-170630T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
300 PM EDT FRI JUN 30 2017

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lackawanna County in northeastern Pennsylvania...
  Wyoming County in northeastern Pennsylvania...

* Until 345 PM EDT

* At 300 PM EDT, a severe thunderstorm was located over Evans Falls,
  or near Tunkhannock, moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind to 
           cause damage to trees, and power lines. 

* This severe thunderstorm will be near, 
  Evans Falls and Beaumont around 305 PM EDT. 
  Tunkhannock and Osterhout around 315 PM EDT. 
  Falls around 320 PM EDT. 
  Factoryville and La Plume around 330 PM EDT. 
  Waverly, Clarks Summit and Wallsville around 335 PM EDT. 
  Scranton, Clarks Green and Dalton around 340 PM EDT. 
  Dickson City around 345 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4140 7619 4156 7618 4164 7568 4142 7565
      4141 7583 4142 7583 4141 7589
TIME...MOT...LOC 1900Z 261DEG 26KT 4149 7606 

HAIL...1.25IN
WIND...60MPH
 
$$

DJN
1 follow-up statement
818 
WWUS51 KBGM 301916
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
316 PM EDT FRI JUN 30 2017

PAC069-131-301945-
/O.CON.KBGM.SV.W.0071.000000T0000Z-170630T1945Z/
Lackawanna PA-Wyoming PA-
316 PM EDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHWESTERN LACKAWANNA AND EASTERN WYOMING COUNTIES...

At 316 PM EDT, a severe thunderstorm was located over Osterhout, or
near Tunkhannock, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind to 
         cause damage to trees, and power lines. 

This severe storm will be near...
  Factoryville and La Plume around 330 PM EDT. 
  Waverly, Clarks Summit and Clarks Green around 335 PM EDT. 
  Scranton and Dickson City around 340 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4141 7604 4157 7605 4164 7568 4142 7565
      4141 7583 4142 7583 4141 7589
TIME...MOT...LOC 1916Z 262DEG 27KT 4150 7589 

HAIL...1.00IN
WIND...60MPH
 
$$

DJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:02 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 30, 2:02 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
202 PM EDT Fri Jun 30 2017

.SYNOPSIS...
There will be increasing chances for showers and thunderstorms
today through Saturday as multiple disturbances pass through the
region, followed by a strong cold front. Some storms could
contain gusty winds, hail, and locally heavy rainfall. The
weather pattern should finally quiet down into early next week
courtesy of high pressure.

&&

.NEAR TERM /THROUGH TONIGHT/...
Updated at 11 am. Current forecast appears to be on track.
Satellite loops are showing a well-defined short wave moving
east across western NY late this morning with scattered showers
developing along the leading edge of the wave along with a few
more showers back to the west over Lake Erie. Some solar heating
has developed across central / eastern NY and northeast Pa with
temperatures rising to the mid 70s to near 80 in many areas as
of 11 am. Latest surface based CAPEs have risen to about 1000
J/kg but MLCAPEs are still below 500 J/kg, however with
continued sunshine we are expecting MLCAPE values to rise to
between 1000 to 1500 J/kg in many areas along and east of I-81
early this afternoon. High resolution models are in good
agreement showing lots of convective development along the
leading edge of the wave moving east across NY this afternoon.
Mode is mostly discrete storms and with 40 kt deep layer bulk
shears we can't rule out a few supercells across our area this
afternoon with severe wind and hail both possible. Localized
heavy rain will also be a threat with plenty of moisture evident
based on dew points in the mid to upper 60s and pwat values
forecast above 1.5 inches. High resolution models are also
forecasting some fairly significant areas of substantial updraft
helicity mainly over central NY this afternoon which is often a
good indicator for severe potential. Overall the SPC slight
risk for much of our area looks reasonable with significant
convection likely developing shortly after noon. Previous
discussion is below.

3 AM Update...
Severe weather potential will be the primary concern for the
near term period. While chances will be somewhat higher in
Central New York, the whole area in general will have at least
some potential for isolated to scattered severe thunderstorms.

Surface warm front has settled northward, now positioned from
Central Ontario to the Adirondacks. We will spend today in the
warm sector, with weak forcing yet also significantly more
instability compared to Thursday. Convection will be reliant on
shortwaves embedded within brisk west-southwest flow aloft.
Models are in fair agreement on a stronger one of these waves
carrying west-to-east across the region early-to-mid afternoon.
This wave as of 3 AM is located along the Indiana-Ohio border,
however, positive vorticity advection is has also managed to
develop a wing of convection over Lake Erie.

Evolution today will be complicated because of the multiple
ripples in the flow aloft, and due to anticipated mesoscale
boundaries from existing and developing thunderstorm clusters.
Thus it is hard to rule out convection at any time today, though
I place the highest likelihood on the main wave that passes
through 16Z-21Z. During that time, in large part due to
dewpoints rising into the mid-upper 60s and temperatures
reaching upper 70s-mid 80s, convective available potential
energy appears probable to reach between 1000-1500 J/KG;
plenty adequate for thunderstorms. Severe weather parameters,
especially in terms of shear, are somewhat stronger in Central
New York and thus that is where the better chances for gusty
winds will exist. However, areawide, the strongest cells could
contain brief damaging winds. Hail is a lesser yet not
negligible threat, as well as locally heavy rainfall from
precipitable water values getting to around 1.7 inches or so.
Our local severe thunderstorm checklist/analog tool returns
events with primarily damaging winds, but only sporadic hail.

Ridging occurs between waves this evening. Showers and
thunderstorms cannot be ruled completely out tonight, due to
unknown/unresolved small ripples aloft and interactions from
earlier convection, but overall it appears that there will be a
relative lull in activity tonight. It will however be rather
muggy, with lows in the mid to upper 60s, almost matching
dewpoints that will reside over the area.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
3 AM Update...Active pattern continues with Saturday setting up
to be a potentially interesting day. During the day a low
pressure system will track from northern Ontario into Quebec
which will drag a cold front across the area west to east during
the afternoon into the early evening. This front coupled with
daytime instability and a series of waves aloft moving around
the upper trough will act to spark widespread showers and storms
across the region during the afternoon. The potential for
severe weather looks increasingly favorable and the Storm
Prediction Center has upgraded the entire area to a Slight Risk.
The very warm and muggy airmass with temps in the 80s will
result in ML CAPE values reaching the 1000-2000 j/kg range with
0-1/0-3/0-6 km bulk shear values indicated to be 15/25/35 knots
respectively. The upper forcing / height falls will also be more
favorable than Friday. The upshot is that storms Saturday will
have the potential of being strong to severe with damaging winds
being the biggest threat but also the potential for large hail.
Storms will also be capable of producing very heavy rain as
PWATs will be near 1.8 inches so flash flood threat will have to
be monitored as well.

Storms will likely continue into Saturday evening, especially east
of I-81 before moving out overnight with the passage of the
cold front. This will begin to usher in somewhat cooler and
drier air by Sunday morning with lows in the mid 60s.

For Sunday, overall it will be a mostly dry day behind the front however
since the upper level trough will still be over the area the
cool air aloft with this feature coupled with weak waves moving
through and daytime heating will trigger some scattered to
isolated showers with even a few storms possible. Highs will be
mostly in the low to mid 80s with lower humidity levels than
Saturday...dew points generally in the low 60s which isn't too
bad for this time of year.

Any showers diminish Sunday night with a cooler night on tap as
cool advection continues across the area behind the departing
low pressure system over eastern Canada. Lows will be mostly in
the upper 50s to low 60s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
3 AM Update...A reprieve from the unsettled pattern is progged
for the beginning of next week as the persistent upper level
trough moves out giving way to a more zonal flow. For Monday,
one final wave aloft will move through which could spark a few
showers but not looking at an all day rain as conditions will
generally feature a mix of sun and clouds with seasonal
temperatures. By Tuesday, the upper trough will be off to the
east with surface high pressure dominating bringing sunshine
with seasonal temperatures and comfortable humidity levels.
Beyond Tuesday, some uncertainty as the ECMWF brings in the next
wave aloft with showers by Wednesday while the GFS and GEM keep
conditions mainly dry through Wednesday with showers not
returning until Thursday. In any event, at this point the trend
looks to be back toward unsettled weather by for the end of next
week as the next upper level trough moves in.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Showers and thunderstorms will move across the area this
afternoon into early this evening. We have this covered in the
TAFs at all locations with a TEMPO group for MVFR conditions
with a thunderstorm until around 22z. Storms will be mainly
east of the area by mid-evening with VFR conditions through most
of the night followed by areas of MVFR with lower clouds and
patchy light fog between 08z and 14z Saturday. A return to
primarily VFR conditions is expected late Saturday morning into
the afternoon. Another round of showers and thunderstorms will
move across the area Saturday afternoon into the evening.

Outlook...

Saturday morning through Saturday evening...Restrictions likely
in showers/thunderstorms as front moves through area.

Late Saturday night through Sunday...Mainly VFR but still a
small chance for showers-thunder and associated restrictions.

Sunday night through Tuesday...Quieter weather but with a
small chance of afternoon showers and associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MDP
NEAR TERM...MDP/MSE
SHORT TERM...PCF
LONG TERM...PCF
AVIATION...MDP/MSE
Hazardous weather outlook, Jun 30, 1:57 PM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
157 PM EDT Fri Jun 30 2017

NYZ009-036-037-045-046-056-057-062-PAZ039-040-043-044-047-048-072-
011800-
Northern Oneida-Madison-Southern Oneida-Chenango-Otsego-Broome-
Delaware-Sullivan-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
157 PM EDT Fri Jun 30 2017

...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

...SEVERE THUNDERSTORMS POSSIBLE TODAY...

Scattered thunderstorms will develop in our region today. Some
storms may become severe with damaging winds. Locally heavy rain, and
isolated hail, are also possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday will feature another slight risk for severe thunderstorms
as a strong cold front moves into the region. The primary threat
will be for damaging winds, though large hail and perhaps even an
isolated tornado is possible. Heavy rainfall will be possible as
well.

Hazardous weather is not expected at this time for Sunday through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015>018-022>025-044-055-PAZ038-011800-
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Cortland-Tioga-Bradford-
157 PM EDT Fri Jun 30 2017

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms are expected across the area this afternoon
into this evening. Stronger storms will produce gusty winds and
possibly small hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a slight risk of severe thundestorms Saturday afternoon
into the evening as a strong cold front moves into the region. The
primary threat will be for damaging winds, though large hail and
perhaps even an isolated tornado is possible. Heavy rainfall will be
possible as well.

Hazardous weather is not expected at this time for Sunday through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MSE

In the hours before

Special weather statement, Jun 30, 1:30 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Binghamton NY
130 PM EDT FRI JUN 30 2017

NYZ009-018-036-037-044>046-301815-
Otsego NY-Onondaga NY-Chenango NY-Southern Oneida NY-Cortland NY-
Madison NY-Northern Oneida NY-
130 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...ONEIDA...WESTERN
OTSEGO...MADISON...EASTERN CORTLAND...EASTERN ONONDAGA AND CHENANGO
COUNTIES UNTIL 215 PM EDT...

At 130 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Camden to near Willet.
Movement was east at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Camden and Sylvan Beach around 140 PM EDT.
  Vienna around 145 PM EDT.
  Blossvale around 150 PM EDT.
  Lee and Oxford around 155 PM EDT.
  Norwich and North Norwich around 205 PM EDT.
  Delta Lake around 210 PM EDT.
  Rome and Steuben around 215 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4339 7517 4310 7518 4305 7522 4290 7520
      4287 7521 4285 7518 4240 7519 4241 7607
      4324 7612 4320 7608 4320 7605 4318 7601
      4318 7594 4315 7589 4328 7587 4333 7588
      4335 7587
TIME...MOT...LOC 1730Z 258DEG 26KT 4328 7585 4246 7585

DJN
Special weather statement, Jun 30, 1:36 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Binghamton NY
136 PM EDT FRI JUN 30 2017

PAZ043-044-047-301800-
Wyoming PA-Luzerne PA-Lackawanna PA-
136 PM EDT FRI JUN 30 2017

...STRONG THUNDERSTORM WILL AFFECT...NORTHWESTERN LACKAWANNA...
NORTHWESTERN LUZERNE AND WYOMING COUNTIES UNTIL 200 PM EDT...

At 135 PM EDT, Doppler radar was tracking a strong thunderstorm over
Noxen, or 9 miles southwest of Tunkhannock, moving east at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Mehoopany around 140 PM EDT.
  Evans Falls and Beaumont around 145 PM EDT.
  Tunkhannock around 150 PM EDT.
  Falls and Osterhout around 155 PM EDT.
  Clarks Summit and Clarks Green around 200 PM EDT.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4130 7631 4153 7622 4165 7589 4164 7571
      4144 7565
TIME...MOT...LOC 1735Z 253DEG 29KT 4146 7609

DJN
Special weather statement, Jun 30, 2:09 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Binghamton NY
209 PM EDT FRI JUN 30 2017

NYZ009-036-037-045-046-057-301845-
Otsego NY-Chenango NY-Southern Oneida NY-Madison NY-Delaware NY-
Northern Oneida NY-
209 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...ONEIDA...OTSEGO...
CENTRAL MADISON...NORTHWESTERN DELAWARE AND EASTERN CHENANGO COUNTIES
UNTIL 245 PM EDT...

At 208 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Delta Lake to near Waterville to Morris.
Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Utica, Rome, Hyde Park, Oneonta, Oneida, Kirkland, Norwich, Lee,
Verona and Westmoreland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4333 7508 4330 7515 4326 7516 4322 7507
      4305 7522 4287 7521 4286 7516 4291 7509
      4283 7491 4290 7488 4285 7473 4263 7463
      4252 7471 4243 7463 4230 7550 4333 7574
      4355 7510
TIME...MOT...LOC 1808Z 255DEG 31KT 4330 7541 4297 7535 4253 7526

DJN
Local storm report, Jun 30, 2:39 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
239 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     TSTM WND DMG     HARPURSVILLE            42.18N  75.62W
06/30/2017                   BROOME             NY   911 CALL CENTER

            TREE DOWN BLOCKING ROADWAY

&&

CJP
Special weather statement, Jun 30, 2:49 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Binghamton NY
249 PM EDT FRI JUN 30 2017

NYZ009-037-046-057-062-301915-
Otsego NY-Southern Oneida NY-Sullivan NY-Delaware NY-
Northern Oneida NY-
249 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...EAST CENTRAL
ONEIDA...NORTHEASTERN OTSEGO...EASTERN DELAWARE AND NORTHEASTERN
SULLIVAN COUNTIES UNTIL 315 PM EDT...

At 248 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Trenton Falls to Middlefield to near
Willowemoc. Movement was east at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Rockland, Hyde Park, Trenton, Delhi, Davenport, Roxbury, Worcester,
Middlefield, Maryland and Cooperstown.

LAT...LON 4221 7453 4217 7446 4202 7478 4188 7446
      4182 7450 4185 7492 4262 7498 4337 7531
      4341 7508 4333 7508 4326 7516 4322 7507
      4309 7518 4291 7510 4283 7491 4290 7488
      4283 7465 4263 7463 4252 7471 4235 7443
TIME...MOT...LOC 1848Z 251DEG 29KT 4325 7511 4267 7485 4196 7468

DJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 1:36 PM EDTSpecial Weather StatementBGMWyoming24 min
Jun 30, 3:32 PM EDTSpecial Weather StatementBGMLuzerne43 min
Jun 30, 3:52 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming53 min
Jun 30, 4:41 PM EDTSpecial Weather StatementBGMPike34 min
Jun 30, 5:59 PM EDTSpecial Weather StatementBGMPike31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.